MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8480
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink system non dehp solution set broke by the blue clamp which caused a leak of intravenous (iv) solution.This was identified when the set was being placed into an unspecified pump.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the device was evaluated.A visual inspection using the naked eye was done which observed a cut in the tubing.An indentation on the tubing that matched the slide clamp position was observed, however, next to this indentation a cut through half of the tubing was observed.Functional testing was performed which included pressure and clear passage under water tests and the results were not satisfactory due to the cut in the tubing.The functionality of the slide clamp was tested by opening and closing the slide clamp 30 times on the tubing.After which an under water pressure test was performed at the zone of the slide clamp and no bubbles were observed.The reported condition of leak was verified, however, the condition of leak due to slide clamp was not observed during sample evaluation.The cause of the cut in the tubing could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9978364
Report Number1416980-2020-02248
Device Sequence Number19600676
Product Code FPA
UDI-Device Identifier00085412048499
UDI-Public(01)00085412048499
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8480
Device Lot NumberR19J01072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRAVENOUS SOLUTION; UNSPECIFIED PUMP